# SDR 97ZZZX1412

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6854857
- Condition: Worn
- Location: Tach Drive
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TACHOMETER DRIVE WORN BEYOND LIMITS.
